# SDR 2001FA0000647

- Difficulty date: November 29, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714200
- Part serial: 109541
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  AT TEAR DOWN, FOUND HUB ASSEMBLY CRACKED ON BLADE BEARING FACE AT HUB SPLIT LINE NR 4 BLADE PORT.  HUB ASSEMBLY REJECTED FROM FURTHER SERVICE.
